# SDR 99ZZZX1542

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7201
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151001
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,345 hours
- Component: 11730055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TAIL BOOM INSPECTION, FOUND FRAME 10L CRACKED ALL THE WAY THROUGH.  REPORTED DISCREPANCY TO AMERICAN EUROCOPTER.  AMERICAN EUROCOPTER SENT TECH REP TO REMOVE FRAME 10L AND INSTALL NEW FRAME.
